# SDR 2024FA0000696

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0598
- Aircraft time: 8,495 hours, 20,135 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Part number: 10013851006
- Part serial: 07115297
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,495 hours, 20,135 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE #2 ENGINE FADEC/EEC FAILURE ILLUMINATED IN CRUISE FLIGHT ON THE CAUTION AND ADVISORY DISPLAY PANEL THAT RESULTED IN AN EMERGENCY RUN ON LANDING.
